The cyclic towers of Hanoi. (English) Zbl 0467.68083


68U99 Computing methodologies and applications
Full Text: DOI


[1] Buneman, P.; Levy, L., The towers of Hanoi problem, Information Processing Lett., 10, 4,5, 243-244 (1980) · Zbl 0439.05010
[2] Hayes, P. J., A note on the towers of Hanoi problem, Comput. J., 282-285 (1977) · Zbl 0362.68057
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.